# SDR SWAA2016102108935

- Difficulty date: October 2, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,951 hours, 24,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 827, STRINGER 8R.  REPAIRED THE FRAME IAW EA.
